# SDR QXEA200501311

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT ENGINE AFT FLANGE OF UPPER AND LOWER COWLING AND LEADING EDGE OF EXHAUST FAIRING ARE CHAFED.  BLENDED OUT DAMAGED AREA IAW REO 670-54-13-451 AND EA R-54-83.  NO CRACKS FOUND.  RESTORED FINISH
